Alert archive / Kansas / Flash Flood Warnings in 2011
Flash Flood Warning 25, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 28, 2011, 10:43 PM CDT for 4 counties in Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2011, 10:43 PM CDT (03:43 UTC)
- Expired
- Jul 29, 2011, 2:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Graham County, KS, Norton County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 11:15 PM CDT | FLASH FLOOD | 6 Ssw Edmond, KS | LAW ENFORCEMENT ADVISES ROADS WEST OF HIGHWAY 283 NEAR COUNTY ROAD CC ARE IMPASSABLE DUE TO WATER. |
| Jul 29, 1:06 AM CDT | FLASH FLOOD | Studley, KS | SHERIDAN COUNTY SHERIFFS DEPUTY REPORTED HEAVY RAIN ON U.S.24 FROM STUDLEY WEST WITH VISIBILITY TO ZERO AND WATER RUNNING OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
527
WGUS53 KGLD 290343
FFWGLD
KSC065-137-179-193-290730-
/O.NEW.KGLD.FF.W.0025.110729T0343Z-110729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1043 PM CDT THU JUL 28 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAHAM COUNTY IN NORTHWEST KANSAS...
SHERIDAN COUNTY IN NORTHWEST KANSAS...
SOUTHERN NORTON COUNTY IN NORTHWEST KANSAS...
THOMAS COUNTY IN NORTHWEST KANSAS...
* UNTIL 230 AM CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES OF 1 TO 3 INCHES HAVE ALREADY FALLEN
ACROSS THE WARNED AREA...WITH RAINFALL RATES OF 2 TO 3 INCHES PER
HOUR MEASURED AT A MESONET STATION NEAR BREWSTER KANSAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANGELUS...BOGUE...BREWSTER...COLBY...DENSMORE...EDMOND...GEM...
HALFORD...HILL CITY...HOXIE...LENORA...LEVANT...MENLO...MINGO...
MORLAND...NEW ALMELO...PENOKEE...REXFORD...SAINT PETER...SEGUIN...
SELDEN...STUDLEY AND TASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.
&&
LAT...LON 3914 10139 3957 10139 3957 10018 3968 10018
3968 9963 3913 9960
$$
JLUNDQUI2 follow-up statements
770
WGUS73 KGLD 290541
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1141 PM MDT THU JUL 28 2011
KSC065-137-179-193-290730-
/O.CON.KGLD.FF.W.0025.000000T0000Z-110729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THOMAS KS-SHERIDAN KS-NORTON KS-GRAHAM KS-
1241 AM CDT FRI JUL 29 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GRAHAM...SOUTHERN
NORTON...SHERIDAN AND THOMAS COUNTIES UNTIL 230 AM CDT...
AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. OVER
2 INCHES OF RAINFALL HAS BEEN MEASURED AT A MESONET STATION NEAR
BREWSTER KANSAS...WITH RADAR ESTIMATES OF OVER 3 INCHES FOR AREAS
ALONG HIGHWAY 24. RADAR ESTIMATES OF OVER AN INCH PER HOUR ARE
STILL OCCURRING WITH THIS LINE OF SHOWERS AND THUNDERSTORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANGELUS...BOGUE...BREWSTER...COLBY...DENSMORE...EDMOND...GEM...
HALFORD...HILL CITY...HOXIE...LENORA...LEVANT...MENLO...MINGO...
MORLAND...NEW ALMELO...PENOKEE...REXFORD...SAINT PETER...SEGUIN...
SELDEN...STUDLEY AND TASCO.
AT 1115 PM CDT LAW ENFORCEMENT REPORTED THAT ROADS WEST OF HIGHWAY
283 NEAR COUNTY ROAD C C IN GRAHAM COUNTY WERE IMPASSABLE DUE TO
HIGH WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.
&&
LAT...LON 3914 10139 3957 10139 3957 10018 3968 10018
3968 9963 3913 9960
$$
JLUNDQUI649
WGUS73 KGLD 290727
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
127 AM MDT FRI JUL 29 2011
KSC065-137-179-193-290741-
/O.EXP.KGLD.FF.W.0025.000000T0000Z-110729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THOMAS KS-SHERIDAN KS-NORTON KS-GRAHAM KS-
227 AM CDT FRI JUL 29 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GRAHAM...SOUTHERN
NORTON...SHERIDAN AND THOMAS COUNTIES WILL BE ALLOWED TO EXPIRE AT
130 AM MDT/230 AM CDT/...
LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE FOR ANOTHER FEW
HOURS WITH ADDITIONAL AMOUNTS OF ONE TENTH TO ONE QUARTER INCH.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3914 10139 3957 10139 3957 10018 3968 10018
3968 9963 3913 9960
$$
THEDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 7:00 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 28, 7:00 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 600 PM MDT THU JUL 28 2011 .SHORT TERM... (TONIGHT - SUNDAY) 200 PM MDT THU JUL 28 2011 VISIBLE SATELLITE IMAGERY AT 19Z SHOWS CUMULUS DEVELOPING NEAR 700MB TROUGH AXIS IN THE WESTERN FORECAST AREA AND ALONG A SURFACE BOUNDARY IN THE SOUTHEASTERN FORECAST AREA. SHORTWAVE TROUGH ALSO EVIDENT COMING OUT OF NORTHERN COLORADO ON WATER VAPOR. SO WITH CONTINUED HEATING EXPECTED SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THE EVENING HOURS. SLOW STORM MOTIONS TO THE ENE WILL PROMOTE LOCALLY HEAVY RAINFALL. SOUNDINGS A BIT MORE MOIST THAN RECENTLY AND DCAPE NOT REALLY FAVORABLE FOR ANOTHER MICROBURST EVENT. HOWEVER SBCAPE PUSHING 3000 J/KG AND HAIL HEIGHTS NOT AN UNREACHABLE 30-35KFT...SO HAIL MAY BE MORE OF A THREAT TODAY. OVERNIGHT...LIGHT EASTERLY SURFACE WINDS AND HIGH DEW POINTS MAY LEAD TO SOME FOG DEVELOPMENT AFTER THE RAIN ENDS...WHICH RUC IS HINTING MAY BE WIDESPREAD. FRIDAY...AFTER ANY MORNING FOG BURNS OFF THE QUESTION BECOMES HOW LONG DO THE CLOUDS LINGER. NAM IS MOST PESSIMISTIC OF THE GUIDANCE AND CONSEQUENTLY THE COOLEST...WHILE RUC AND GFS SUGGEST SOME AFTERNOON BREAKS. SURFACE WINDS WILL BE SOUTHEAST BY THE AFTERNOON WHICH WOULD PROMOTE A SLOW CLEARING MORE IN THE RUC AND GFS CAMP SO WILL SHADE TEMPERATURES TOWARD THE WARMER GUIDANCE. CANT RULE OUT AN ISOLATED SHOWER OR THUNDERSTORM IN THE AFTERNOON IF CLEARING DOES INDEED OCCUR...BUT BETTER CHANCES WILL BE TO THE WEST WHERE IT WILL CLEAR FASTER AND NEXT SHORTWAVE TROUGH WILL COME OUT OF THE MOUNTAINS. SOME OF THOSE MAY SURVIVE THE TREK ACROSS THE PLAINS AND MAKE IT HERE FRIDAY NIGHT. CONFIDENCE IS LOW FOR EITHER SCENARIO AND WILL CARRY ONLY 20 POPS. RISING HEIGHTS ARE FORECAST FOR SATURDAY AND SUNDAY AS RIDGE REBUILDS OVER THE CENTRAL HIGH PLAINS. AS A RESULT TEMPERATURES WILL BE APPROACHING TRIPLE DIGITS ONCE AGAIN. ORIENTATION OF THE RIDGE FAVORS THUNDERSTORMS DEVELOPING NEAR THE FRONT RANGE WITH ONLY A SLIGHT CHANCE OF THEM MAKING IT TO FAR EASTERN COLORADO IN THE AFTERNOON AND EVENING HOURS. .LONG TERM... (MONDAY - THURSDAY) 200 PM MDT THU JUL 28 2011 UPPER RIDGE WILL REMAIN PARKED OVER THE SOUTHERN PLAINS THIS PERIOD. SHORTWAVE TROUGHS RIDING THE RIDGE WILL MOVE OUT OF COLORADO AND ACROSS THE NORTHERN PLAINS. LOCAL FORECAST AREA WILL BE CLOSE ENOUGH TO THAT STORM TRACK FOR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS. TOWARDS THE END OF THE PERIOD THE RIDGE IS FORECAST TO UNDERGO A SUBTLE WEAKENING AND SHIFT A BIT FURTHER SOUTHEAST. SURFACE WIND FORECASTS SHOW AN EASTERLY COMPONENT BY WEDNESDAY AND ESPECIALLY THURSDAY. 850MB TEMPERATURE ANOMALIES ALSO DROP FROM +1 TO +2 STANDARD DEVIATIONS EARLY IN THE PERIOD TO NEAR NORMAL BY THE END OF THE PERIOD. AS A RESULT...WILL TREND TEMPERATURES SLIGHTLY DOWNWARD FOR WEDNESDAY AND THURSDAY...AT LEAST BACK TO NEAR NORMAL. 024 && .AVIATION... 554 PM MDT THU JUL 28 2011 FOR THE 00Z TAFS...IN THE NEAR TERM THE MAIN AFFECT OF THUNDERSTORMS WILL STAY AWAY FROM BOTH TAF SITES. SO HAVE VFR CONDITIONS AT THIS TIME SINCE NOTHING STRONGER TO AFFECT THE SITES LOOKS IMMINENT. WILL UPDATE ACCORDINGLY IF SOMETHING GETS CLOSE. OTHERWISE...UPSLOPE WINDS WITH A MOIST AIR MASS WILL CAUSE FOG AND STRATUS TO DEVELOP LATER TONIGHT. COULD NOT SPEND A LOT OF TIME ON IT DUE TO CURRENT SEVERE WEATHER BUT WILL FINE TUNE THAT AS IT GETS CLOSER. HOWEVER...IT LOOKS LIKE MVFR CONDITIONS WILL BE REACHED. BULLER && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jul 28, 11:48 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1048 AM MDT THU JUL 28 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1048 AM MDT THU JUL 28 2011 /1148 AM CDT THU JUL 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND INCREASE IN COVERAGE THIS EVENING AND OVERNIGHT. STORMS WHICH DEVELOP THIS AFTERNOON WILL INITIALLY HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND MARGINALLY SEVERE HAIL BEFORE THE THREAT BECOMES LOCALLY HEAVY RAINFALL DURING THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. THE CHANCE FOR SHOWERS AND THUNDERSTORMS RETURN TO THE AREA MONDAY NIGHT AND CONTINUE THROUGH WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 28, 8:19 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
719 PM MDT THU JUL 28 2011
COZ090-290145-
YUMA COUNTY-
719 PM MDT THU JUL 28 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRK...MOVING SOUTHEAST AT 5 MPH.
TORRENTIAL RAINFALL...PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55
MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3977 10249 3963 10226 3957 10238 3957 10261
3965 10268
TIME...MOT...LOC 0119Z 320DEG 6KT 3963 10254
FOLTZLocal storm report, Jul 28, 8:35 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM MDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM FLOOD KIT CARSON 38.76N 102.80W
07/28/2011 CHEYENNE CO CO-OP OBSERVER
A LOT OF PONDING OF WATER IN THE TOWN. NO DEPTH GIVEN.
&&
MBULLERSpecial weather statement, Jul 28, 9:31 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
831 PM MDT THU JUL 28 2011
KSZ027-041-290315-
GREELEY-WALLACE-
831 PM MDT THU JUL 28 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND
WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF SHARON SPRINGS...MOVING NORTH
AT 15 MPH.
TORRENTIAL RAINFALL...INSTENSE CLOUD TO GROUND LIGHTNING AND WINDS
TO 55 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3870 10197 3910 10193 3906 10148 3883 10148
3870 10153 3870 10157 3864 10157
TIME...MOT...LOC 0231Z 191DEG 15KT 3876 10175
FOLTZLocal storm report, Jul 28, 9:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FLASH FLOOD 1 W WILD HORSE 38.82N 103.02W
07/28/2011 CHEYENNE CO CO-OP OBSERVER
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 287
AND COUNTY ROAD 8 NEAR THE BIG SANDY.
&&
LUNDQUISTSpecial weather statement, Jul 28, 10:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM MDT THU JUL 28 2011
KSZ014-290345-
THOMAS-
1031 PM CDT THU JUL 28 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...
AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MINGO...MOVING NORTHWEST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3927 10076 3917 10099 3945 10124 3957 10095
3957 10091
TIME...MOT...LOC 0332Z 151DEG 7KT 3931 10092
JLUNDQUISpecial weather statement, Jul 28, 10:35 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
935 PM MDT THU JUL 28 2011
KSZ013-290400-
SHERMAN-
935 PM MDT THU JUL 28 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 933 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF RULETON...MOVING NORTHEAST AT 25
MPH.
MODERATE TO HEAVY RAIN...INTENSE CLOUD TO GROUND LIGHTNING AND WINDS
TO 55 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3913 10191 3916 10205 3957 10204 3945 10152
3913 10182
TIME...MOT...LOC 0335Z 214DEG 23KT 3927 10189
FOLTZThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:05 PM CDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| Jul 28, 7:10 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 21 min |
| Jul 28, 7:59 PM CDT | Special Weather Statement | GLD | Greeley, Wichita | 16 min |
| Jul 28, 8:05 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 55 min |
| Jul 28, 8:18 PM CDT | Special Weather Statement | GLD | Greeley, Wichita | 12 min |
| Jul 28, 8:39 PM CDT | Flash Flood Warning | GLD | Greeley, Wichita | 3 hr |
| Jul 28, 9:31 PM CDT | Special Weather Statement | GLD | Wallace | 44 min |
| Jul 28, 10:25 PM CDT | Flash Flood Warning | GLD | Sherman, Wallace | 4 hr |
| Jul 28, 10:31 PM CDT | Special Weather Statement | GLD | Thomas | 14 min |
| Jul 28, 10:35 PM CDT | Special Weather Statement | GLD | Sherman | 25 min |
| Jul 28, 10:42 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 48 min |
| Jul 28, 10:48 PM CDT | Special Weather Statement | GLD | Thomas | 27 min |
Nearby
Flash Flood Warnings in Kansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.